# SDR DALA2022060103816

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cover Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CRACK COVER TOP PLATE LOC BTW FR 30/31 AND STR 1L/1R ON UPPER FUSELAGE. CORRECTIVE ACTION: REPLACED COVER TOP PLATE PER A320 SRM 51-72-11. (2258903)
